# SDR SWIA202158503

- Difficulty date: March 16, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH SLAT TRACK 1-3 HAS MULIPLE FLAT SPOTS AND PITTING ON THE FWD FACE RAIL, AFT FACE L/E RAILS WITH PITTING AND COROSSION ON THE LOWER END OF THE AFT FACE RAIL (AREAS MARKED)     (C-CHECK RO 5/25/2021)    .REMOVED FLAT SPOTS / PITTING FROM THE LH SLAT TRACK 1-3, MATERIAL LOSS FOUND TO BE WITHIN LIMITS REF MHIRJ REO 690-57-42-791 REV -- DATED 03/26/21. ALL CHECKS ARE GOOD. SEE CONTINUATION CARD FOR MAINTENANCE PERFORMED. COMPLIED WITH TASK CARD 51-900-1002-SKY
